# SDR 95ZZZX1024

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61SM
- Make and model: Beech 400BEECH
- Aircraft serial: RK60
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Out Of Adj
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED THAT IN A HIGH SPEED DESCENT, THE AUTOPILOT WOULD NOT MAINTAIN CONSTANT AIRSPEED.  IN INSPECTING THE AIRCRAFT, THE ELEVATOR CABLES WERE SET 35 POUNDS ABOVE MAXIMUM TENSION SETTING AND WITH THE ELEVATOR'S PIN IN THE NEUTRAL POSITION, THE LEFT ELEVATOR WAS IN THE NEUTRAL POSITION, BUT THE RIGHT ELEVATOR WAS ONE INCH ABOVE NEUTRAL.  RECENTERED TORQUE TUBE AND REPLACED A SHIM.  P/N:  AN960D516L BETWEEN THE BEARING.  RESET ALL CABLE TENSIONS TO SPECS.
